# SDR AALA20101028TUL07

- Difficulty date: October 26, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 43,284 hours, 5,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT POWER SUPPLY M33401 REMOVED.  SHORT IN ZONE 3 KEPT BLOWING POWER SUPPLY.  INSTALLED NEW BATTERY PACK AT M33401.  OPS CHECKS NORMAL.
